Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hello I'm new hear I have been in the forum on and off for a year now but I have finally just signed up!

So hear is my story

I'm a 26yo male who has in the past sufferd with anxiety and stress disorders I used to take meds to control this but found that stopped working so I brung my self off them!

Any way for the last 4 months or so I have had terrible stomach cramps and diareah
I get a sudden urge to go and I have to find a toilet with in minutes or the worst could happen it's usually like explosion into the toilet sorry to be graphic but it's always yellow and I have had bile in it a fair few times! I get terrible stomach pains/rumbling also I've lost nearly two stone in weight weather or not it's because I'm not eating as much or because I've stopped eating/drinking certain foods I don't no .

I'm literally a nervous wreck and I'm crying my eyes out writing this I feel every day that I'm one step closer to death in constantly thinking the worse and just can't go on like this no more I just want to know what is wrong with me :(.

I've been rushed to A and E 8 times since February because of the pain every single time I get sent away

Blood tests are all fine
Stomach x rays are all fine
Stool sample came back ok
Colonoscopy was perfect

I'm literally at the end of my tether I'm currently off work because of how many times I'm having to go a day
Is stopping me from fulfilling my duties!

Some time it's hard stools yellow
And some times it's Alful loose stools !
What do you guys think ? Does it sound just like ibs?

Any help would be greatly appreciated
Richard
 

·
Registered
Joined
·
14 Posts
Are you having other symptoms aside the stomach/bowel issues? When did you come off the anxiety drugs?

I ask as I've seen people develop severe digestive issues (among other things) after coming off antidepressants abruptly. They can cause issues for a good while too. Most docs unfortunately will act like severe withdrawal effects don't happen despite the fact that there were no long term studies done on these drugs and even the short term (2 month) ones showed withdrawal problems. There are plenty of resources about it, in fact some guy over here recently sued his doctor his doctor over it and won.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top